# SDR SWAA2018051021777

- Difficulty date: May 4, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 49,202 hours, 28,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR OUT OF POSITION.  REINSTALLED SLIDE IAW MT.
